# SDR HEEA0012621

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3242 · Brake
- Part: Pucks
- Part number: D01381
- Condition: Missing
- Location: Rt Aft Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUCK CAME OFF RIGHT REAR BRAKE CALIPER.
